# SDR SWIA201333568

- Difficulty date: May 18, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 14,150 hours, 8,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR POST AT FS 280, RBL 9.0 CORRODED AT BOTTOM 2 HOLES.  C-CHECK, REPAIRED RT SIDE FLOOR POST AT RBL 9 IAW STS EA.
